# SDR BAGA2025040800002

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N239BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55293
- Aircraft time: 1,407 hours, 686 cycles
- System (JASC): 2300 · Communications System
- Part: Comms Unit
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN COM FAULT ADVISORY MSG RECEIVED ON ACTIVATION OF SEAT BELT SIGN, MINOR PUGENT ODOR BREIFLY (2-3 MINUTES). ASSOCIATED. SUBSEQUENTLY, UNABLE TO CONTACT THE CABIN CREW VIA THE AUDIO PANEL CAB BUTTON. (INTERPHONE WORKED OKAY.) PERFORMED POWER RESET IAW AMP. ALL FAULTS CLEARED. NO SIGNS OF ODOR OR SMELLS AFTER REPOWERING AC COMMUNICATIONS RESTORED AS REPORTED BY CREW. NO EMERGENCY DECLARED, AND NO ONBOARD MEDICAL ATTENTION NEEDED.
